Advertisement

Lithuanian Mathematical Journal

, Volume 20, Issue 3, pp 244–249 | Cite as

Limit theorems for weakly dependent random variables

  • R. Lapinskas
Article
  • 29 Downloads

Keywords

Limit Theorem Dependent Random Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. A. Statulyavichyus, “Local limit theorems and asymptotic expansions for inhomogeneous Markov chains,” Liet. Mat.Rinkinys,1, No. 1-2, 231–314 (1961).Google Scholar
  2. 2.
    B. Ryauba, “The central limit theorem for sums of series of weakly dependent random variables,” Liet. Mat. Rinkinys,2, No. 2, 193–205 (1962).Google Scholar
  3. 3.
    V. Statulevicius, “On large deviations,” Z. Wahr. Verw. Geb.,6, 133–144 (1966).Google Scholar
  4. 4.
    V. A. Statulyavichyus, “Limit theorems for sums of random variables, connected in a Markov chain. I, II, III,” Liet. Mat. Rinkinys,9, No. 2, 345–362 (1969);9, No. 3, 635–672 (1969);10, No. 1, 161–169 (1970).Google Scholar
  5. 5.
    V. A. Statulyavichyus, “On limit theorems for random functions,” Liet. Mat. Rinkinys,10, No. 3, 583–592 (1970).Google Scholar
  6. 6.
    L. I. Saulis and V. A. Statulyavichyus, “Asymptotic expansions for probabilities of large deviations of sums of random variables, connected in a Markov chain,” Liet. Mat. Rinkinys,10, No. 2, 359–366 (1970).Google Scholar
  7. 7.
    V. Statulevicius, “On limit theorems for random processes,” in: Second Japan-USSR Symposium on Probability Theory, Vol. 1, Kyoto (1972), pp. 138–151.Google Scholar
  8. 8.
    V. Statulevicius, “Asymtotic analysis of the distribution of sums of dependent variables and the regularity conditions,” in: International Conference on Probability Theory and Mathematical Statistics [in Russian], Vol. 2, Vilnius (1973), pp. 249–252.Google Scholar
  9. 9.
    V. Statulevicius, “Limit theorems for dependent random variables under various regularity conditions,” in: Proceedings of the International Congress of Mathematicians, Canada, Vancouver, August, 1974.Google Scholar
  10. 10.
    L. Saulis, and V. Statulevicius, “On large deviations for a distribution density function”, Math. Nachr.,70, 111–132 (1976).Google Scholar
  11. 11.
    L. I. Saulis and V. A. Statulyavichyus, “Large deviations in a local theorem for random variables connected in a Markov chain,” Liet. Mat. Rinkinys,16, No. 3, 151–160 (1976).Google Scholar
  12. 12.
    V. Statulevicius, “On limit theorems for dependent random variables,” in: Second Vilnius Conference on Probability Theory and Mathematical Statistics [in Russian], Vol. 3, Vilnius (1977), pp. 212–215.Google Scholar
  13. 13.
    V. A. Statulevicius, “Application of semiinvariants to asymptotic analysis of distributions of random processes,” Multivar. Anal.,4, 325–337 (1977).Google Scholar
  14. 14.
    R. Rudzkis, L. Saulis, and V. Statulyavichyus, “A general lemma on probabilities of large deviations”, Liet. Mat. Rinkinys,18, No. 2, 99–116 (1978).Google Scholar
  15. 15.
    V. A. Statulevicius, “On Markov type regularity conditions”, Ann. Prob. Theory (1979).Google Scholar
  16. 16.
    V. A. Statulyavichyus, “Theorems on large deviations for sums of dependent random variables. I”, Liet. Mat. Rinkinys,19, No. 2, 199–208 (1979).Google Scholar
  17. 17.
    A. Raudelyunas, “Limit theorems for sums of random vectors, connected in an inhomogeneous Markov chain. I, II”, Liet. Mat. Rinkinys,1, No. 1-2, 203–230 (1961);2, No. 1, 115–124 (1962).Google Scholar
  18. 18.
    A. K. Raudelyunas, “On the multidimensional central limit theorem for inhomogeneous Markov chains”, in: Second Vilnius Conference on Probability Theory and Mathematical Statistics [in Russian], Vilnius (1977), pp. 125–126.Google Scholar
  19. 19.
    É. Misyavichyus, “Expansions of local large deviations for homogeneous Markov chains”, Liet. Mat. Rinkinys,14, No. 2, 119–124 (1973).Google Scholar
  20. 20.
    É. Misyavichyus, “An integral theorem with large deviations for homogeneous Markov chains”, Liet. Mat. Rinkinys,14, No. 2, 89–95 (1974).Google Scholar
  21. 21.
    R. Lapinskas, “Asymptotic expansions for the density of sums of multidimensional random variables, connected in an inhomogeneous Markov chain”, Liet. Mat. Rinkinys,12, No. 1, 155–163 (1972).Google Scholar
  22. 22.
    R. Lapinskas, “On local limit theorems for the density of sums of random variables connected in an inhomogeneous Markov chain”, Liet. Mat. Rinkinys,13, No. 2, 91–107 (1973).Google Scholar
  23. 23.
    R. Lapinskas, “On the speed of convergence in the multidimensional central limit theorem for inhomogeneous Markov chains”, Liet. Mat. Rinkinys,14, No. 1, 67–84 (1974).Google Scholar
  24. 24.
    R. Lapinskas, “On the speed of convergence for sums of infinite-dimensional random variables, connected in a Markov chain”, Liet. Mat. Rinkinys,16, No. 4, 125–132 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • R. Lapinskas

There are no affiliations available

Personalised recommendations